MathSciNet Relay Station
MathSciNet bibliographic data
MR2407074 (2009b:58010) 58A35 (49J53 57N99 58K05)
Ioffe, A. D. Critical values of set-valued maps with stratifiable graphs. Extensions of Sard and Smale-Sard theorems. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3111–3119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement